A note on closedness of algebraic sum of sets

Open access

Abstract

In this note we generalize the fact that in topological vector spaces the algebraic sum of closed set A and compact set B is closed. We also prove some conditions that are equivalent to reflexivity of Banach spaces.

[1] A. Alexiewicz, Functional Analysis (1969) (in Polish)

[2] J. Dieudonne, Sur la sparation des ensembles convexes, Math. Ann. 163 (1966)

[3] Robert C. James, Reexivity and the sup of linear functionals, Israel J. Math 13 (1972), 3-4

[4] W. Rudin, Functional Analysis, McGraw-Hill Book Company, New York, 1973